# SDR ASAA0956252

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,298 hours, 3,584 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 7029
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,289 hours, 10,141 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE BLEED AIR REGULATOR FAILED HEALTH CHECK.  REMOVED AND REPLACED NR 1 ENG BLEED AIR REGULATOR PER AMM 36 11 03 400 801 STEP D (1) (5) AND MM 36 11 03 000 81.  ACCOMPLISHED NR 1 ENGINE BLEED AIR REGULATOR INSTALLATION TEST PER MM 36 11 03 400 801 STEP E, TESTS GOOD.
